MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 42290E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd alaris smartsite gravity set was clogged.The following information was provided by the initial reporter: they were double checking the valves in the giving set and found one of the valves is back to front hence there is no free flow of infusion fluid.
 
Additional Manufacturer Narrative
Investigation summary.One 42290e sample was received for investigation without packaging, and the lot number was indicated as 21056486.The product was received connected to a baxter iv bag with sodium chloride solution in the line.The sample was subjected to functional testing by subjecting it to a flush through of fluid, the customer's experience was confirmed as an occlusion was observed.A visual inspection confirmed the customer's experience as the set was assembled with two back check valves (bcv) and one of the two bcv was identified to have been assembled back to front.The details of this feedback were forwarded to the manufacturing site for investigation.They confirmed that the customer's experience is likely to have occurred as a result of human error during the assembly process, whereby two bcvs were inadvertently assembled onto the tubing.A review of the production records for lot 21056486 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.In order to reduce the likelihood of operator error, the production personnel have been informed of this feedback to ensure that they are following the correct assembly process.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the 42290e product over the past 12 months.
 
Event or Problem Description
Family.4836601.4888064 - pr# (b)(4) clogged/blocked/occluded.Division / project: business process / mdr created: 2022-04-04 10:44 am.Save.Save & exit.Cancel.New.Copy.Child.Check spelling.Workflow.Pending successful ack3submission acceptedin state for 15 days.Activity type.Enter your selection here.Date scheduled.Calendar.Now.Person responsible.Search.Date performed.Calendar.Now.Show all fields.Mdr ownership.Patient information (a).Adverse event or prod prob (b).Suspect products (c).Suspect medical device (d).Med device reprocess info (d).Initial reporter (e).User facility / importer (f).All manufacturers (g).Device manufacturers only (h).Approvals and acknowledgements.Supporting documents and notes.Hidden fields.Adverse type.Product problem.Date of event.2022-03-28.Event attributed to.If you select other - please explain in field "other details".Death? no.Date of death.Other details.If event attributed to has been populated as other enter the details here - otherwise enter 'n/a" here.Na.Describe event or problem maximize.It was reported that the bd alaris smartsite gravity set was clogged.The following information was provided by the initial reporter: they were double checking the valves in the giving set and found one of the valves is back to front hence there is no free flow of infusion fluid.Relevant tests/laboratory data maximize.None reported.Other relevant history maximize.

Brand Name
BD ALARIS SMARTSITE GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14146668
Report Number9616066-2022-00424
Device Sequence Number15025714
Product Code FPA
UDI-Device Identifier37613203010949
UDI-Public37613203010949
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number42290E
Device Catalogue Number42290E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown